Have Questions About Addiction? Ask an Addict!

Back to Search

1 Thanks

Scabbing
So I'm An i.v. drug user that does speedballs. What would cause scab like sores that showed up no where near the injection site

Posted: 10/11/2017 2:14 AM

Received 1 Thanks for this Post

22 Thanks

In Response to: Scabbing

Hi Newbie,

I hope you are well, scabs  and all.  If you shoot dope, scabs elsewhere on your body are the least of your worry.  It could be anything, but my guess is an allergic reaction to something you are putting in your body.  People have lots of different reaction to meth, filthy stuff, so that would be my guess.  I would stop speedballs and concntrate on only one drug at a time. Smack is hard enough on the body.  Are you trying to get clean?   Keep posting here.

Freyja

Posted: 11/02/2017 8:33 AM

Received 0 Thanks for this Post

 

Reply to Question

 

Back to Search


 
 
 

 

 
 
Disclaimer: The information provided on this web site is not intended to be medical advice or addiction counseling; rather, it is provided solely as information of a general nature relating to addictions and people affected by addictions. Please note that your access to, and use of, Askanaddict.com is subject to additional terms and conditions. Click here for terms and conditions for the use of this web site.
© Copyright - Ask an Addict - All rights reserved - Terms of Use - Privacy Policy